# SDR CALA2012100800655

- Difficulty date: October 7, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 44,836 hours, 14,360 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 002041
- Condition: Malfunctioned
- Location: Right Side
- Part time: 36,045 hours, 11,288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FMC INOPERATIVE,  TROUBLESHOOTING CONFIRMED RIGHT CDU INOPERATIVE.  BOTH FMC WORKS OK.
